| Model Number |
M00566490 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit push method was used during a percutaneous endoscopic gastrostomy (peg) procedure performed on (b)(6) 2018.According to the complainant, during the procedure, when the physician pulled the peg tube for replacement, the peg tube detached at the transition zone between the hard and soft plastic.The procedure was completed with a new endovive safety peg kit push method.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.